# SDR DALA2019011600282

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 15,747 hours, 12,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0905842) DURING INSPECTION FOUND DENTS ON FRAME CHANNEL LOCATED 500D BTW STR 25L TO STR 26L AT FWD CARGO COMPARTMENT. REPLACED CHANNEL LOC AT BS 500D BTW STR 18L AND STR 26L FWD CARGO COMPARTMENT AS PER SRM 51-10-02. ITEM 9. 51-40-02. AND DWG # 143A1225. REV.0.
